International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1993 / Article

Open Access

Volume 6 |Article ID 529484 | https://doi.org/10.1155/S1048953393000140

K. Balachandran, P. Balasubramaniam, "A note on controllability of neutral Volterra integrodifferential systems", International Journal of Stochastic Analysis, vol. 6, Article ID 529484, 7 pages, 1993. https://doi.org/10.1155/S1048953393000140

A note on controllability of neutral Volterra integrodifferential systems

Received01 Nov 1991
Revised01 Mar 1993

Abstract

Sufficient conditions for the controllability of nonlinear neutral Volterra integrodifferential systems are established. The results are obtained using the Schauder fixed point theorem.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads245
Citations